# SDR AALA20160121015

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 6,716 hours, 1,291 cycles
- Engine: Iae V2533A5
- Engine time: 6,716 hours, 1,291 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 6,716 hours, 1,291 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE RECEIVED NR 1 ENG FADEC WARNING.
